Previous |  Up |  Next


neutral equation; delayed argument
The aim of this paper is to present sufficient conditions for all bounded solutions of the second order neutral differential equation \[ \big (x(t)-px(t-\tau )\big )^{\prime \prime }- q(t)x\big (\sigma (t)\big )=0 \] to be oscillatory and to improve some existing results. The main results are based on the comparison principles.
[1] D. D. Bainov and D. P. Mishev: Oscillation Theory for Neutral Differential Equations with Delay. Adam Hilger, Bristol, 1991. MR 1147908
[2] T. A. Čanturia and R. G. Koplatadze: On oscillatory properties of differential equations with deviating arguments. Tbilisi, Univ. Press, Tbilisi, 1977. (Russian)
[3] L. H. Erbe, Q. Kong and B. G. Zhang: Oscillation Theory for Functional Differential Equations. Dekker, New York, 1995. MR 1309905
[4] I. Győri and G. Ladas: Theory of Delay Differential Equations with Applications. Clarendon Press, Oxford, 1991. MR 1168471
[5] J. Jaros and T. Kusano: Sufficient conditions for oscillations in higher order linear functional differential equations of neutral type. Japan. J. Math. 15 (1989), 415–432. MR 1039249
[6] G. S. Ladde, V. Lakshmikantham and B. G. Zhang: Oscillation theory of differential equations with deviating arguments. Dekker, New York, 1987. MR 1017244
[7] J. S. Yu and Z. C. Wang: Some further result on oscillation of neutral differential equations. Bull. Austral. Math. Soc. 46 (1992), 149–157. DOI 10.1017/S0004972700011758 | MR 1170449
[8] J. S. Yu and B. G. Zhang: The existence of positive solution for second order neutral differential equations with unstable type. Systems Sci. Math. Sci (to appear).
[9] B.G. Zhang: Oscillation of second order neutral differential equations. Kexue Tongbao 34 (1989), 563–566. MR 1020422 | Zbl 0661.34074
[10] B.G. Zhang and J.S. Yu: On the existence of asymptotically decaying positive solutions of second order neutral differential equations. J. Math. Anal. Appl. 166 (1992), 1–11. DOI 10.1016/0022-247X(92)90322-5 | MR 1159633
Partner of
EuDML logo